Arkiv for Matematik, 1991, Volume 30

ISSN: 0004-2080 (Print) 1871-2487 (Online)

In this volume (22 articles)

Issue 1

[1] Realization of the invariant inner products on the highest quotients of the composition series

Jonathan Arazy Department of Mathematics, University of Haifa

TBD mathscidoc:1701.332758

Arkiv for Matematik, 30, (1), 1-24, 1990.1
[ Download ] [ 2017-01-08 20:35:36 uploaded by arkivadmin ] [ 202 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] A reduction technique for limit theorems in analysis and probability theory

J. Bliedtner Fachbereich Mathematik, Universität Frankfurt P. Loeb Department of Mathematics, University of Illinois

TBD mathscidoc:1701.332759

Arkiv for Matematik, 30, (1), 25-43, 1990.5
[ Download ] [ 2017-01-08 20:35:36 uploaded by arkivadmin ] [ 109 downloads ] [ 0 comments ] [ Cited by 15 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] A Blaschke-type product and random zero sets for Bergman spaces

Gregory Bomash Department of Mathematics and Statistics, State University of New York at Albany

TBD mathscidoc:1701.332760

Arkiv for Matematik, 30, (1), 45-60, 1990.8
[ Download ] [ 2017-01-08 20:35:36 uploaded by arkivadmin ] [ 53 downloads ] [ 0 comments ] [ Cited by 8 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Extremal mappings for the Schwarz lemma

Seán Dineen University College Dublin, Belfield, Dublin, Ireland Richard M. Timoney School of Mathematics, Trinity College

TBD mathscidoc:1701.332761

Arkiv for Matematik, 30, (1), 61-81, 1990.6
[ Download ] [ 2017-01-08 20:35:36 uploaded by arkivadmin ] [ 92 downloads ] [ 0 comments ] [ Cited by 3 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Area growth and Green's function of Riemann surfaces

J. L. Fernández Departamento de Matemáticas, Universidad Autonóma de Madrid J. M. Rodríguez Departamento de Matemáticas, Universidad Autonóma de Madrid

TBD mathscidoc:1701.332762

Arkiv for Matematik, 30, (1), 83-92, 1990.1
[ Download ] [ 2017-01-08 20:35:36 uploaded by arkivadmin ] [ 90 downloads ] [ 0 comments ] [ Cited by 13 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] On the spectral synthesis property and its application to partial differential equations

Kanghui Guo Department of Mathematics, Southwest Missouri State University

TBD mathscidoc:1701.332763

Arkiv for Matematik, 30, (1), 93-103, 1990.9
[ Download ] [ 2017-01-08 20:35:36 uploaded by arkivadmin ] [ 114 downloads ] [ 0 comments ] [ Cited by 2 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] Periods and the asymptotics of a diophantine problem: I

Ben Lichtin Department of Mathematics, University of Rocheten

TBD mathscidoc:1701.332764

Arkiv for Matematik, 30, (1), 105-131, 1989.7
[ Download ] [ 2017-01-08 20:35:37 uploaded by arkivadmin ] [ 207 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] Moment functions on real algebraic sets

Jan Stochel Instytut Matematyki, Uniwersytet Jagiellonski

TBD mathscidoc:1701.332765

Arkiv for Matematik, 30, (1), 133-148, 1989.11
[ Download ] [ 2017-01-08 20:35:37 uploaded by arkivadmin ] [ 60 downloads ] [ 0 comments ] [ Cited by 20 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] On some$L$^{p}-estimates for hyperbolic equations

Mitsuru Sugimoto Department of Mathematics College of General Education, Osaka University

TBD mathscidoc:1701.332766

Arkiv for Matematik, 30, (1), 149-163, 1990.5
[ Download ] [ 2017-01-08 20:35:37 uploaded by arkivadmin ] [ 96 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[10] Mean values of subtemperatures over level surfaces of Green functions

N. A. Watson Department of Mathematics, University of Canterbury

TBD mathscidoc:1701.332767

Arkiv for Matematik, 30, (1), 165-185, 1990.4
[ Download ] [ 2017-01-08 20:35:37 uploaded by arkivadmin ] [ 121 downloads ] [ 0 comments ] [ Cited by 3 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[11] Generalised parabolic bundles and applications to torsionfree sheaves on nodal curves

Usha Bhosle School of Mathematics, Tata Institute of Fundamental Research

TBD mathscidoc:1701.332768

Arkiv for Matematik, 30, (1), 187-215, 1990.5
[ Download ] [ 2017-01-08 20:35:37 uploaded by arkivadmin ] [ 90 downloads ] [ 0 comments ] [ Cited by 33 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[12] On Hille-Tamarkin operators and Schatten classes

F. Cobos Departmento de Matemáticas, Universidad Autónoma de Madrid T. Kühn Fachbereich Mathematik, Universität Leipzig

TBD mathscidoc:1701.332769

Arkiv for Matematik, 30, (1), 217-220, 1991.4
[ Download ] [ 2017-01-08 20:35:37 uploaded by arkivadmin ] [ 61 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[13] A linear system on a threefold

Dong-Kwan Shin Department of Mathematics, King ejong University

TBD mathscidoc:1701.332770

Arkiv for Matematik, 30, (1), 221-225, 1991.10
[ Download ] [ 2017-01-08 20:35:37 uploaded by arkivadmin ] [ 107 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[14] Density of algebras generated by Toeplitz operators on Bergman spaces

Miroslav Engliš Mathematical Institute, Czechoslovak Academy of Sciences

TBD mathscidoc:1701.332771

Arkiv for Matematik, 30, (1), 227-243, 1991.5
[ Download ] [ 2017-01-08 20:35:37 uploaded by arkivadmin ] [ 87 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[15] Two new multivariable generating relations

Harol Exton “Nyuggel” Lunabister, Dunrossness, Shetland, UK

TBD mathscidoc:1701.332772

Arkiv for Matematik, 30, (1), 245-258, 1991.7
[ Download ] [ 2017-01-08 20:35:38 uploaded by arkivadmin ] [ 86 downloads ] [ 0 comments ] [ Cited by 2 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[16] Singular integrals associated to the Laplacian on the affine group$ax+b$

G. I. Gaudry School of Information Science and Technology, The Flinders University of South Austrlia T. Qian Department of Mathematics, University of New England P. Sjögren Department of Mathematics, Chalmers University of Technology

TBD mathscidoc:1701.332773

Arkiv for Matematik, 30, (1), 259-281, 1991.7
[ Download ] [ 2017-01-08 20:35:38 uploaded by arkivadmin ] [ 193 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[17] A Riesz basis for Bargmann-Fock space related to sampling and interpolation

K. Gröchenig Department of Mathematics, University of Connecticut D. Walnut Department of Mathematical Sciences, George Mason University

TBD mathscidoc:1701.332774

Arkiv for Matematik, 30, (1), 283-295, 1991.4
[ Download ] [ 2017-01-08 20:35:38 uploaded by arkivadmin ] [ 427 downloads ] [ 0 comments ] [ Cited by 17 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[18] A new type of Littlewood-Paley partition

Kathryn E. Hare Department of Pure Mathematics, University of Waterloo Ivo Klemes Department of Mathematics and Statistics, McGill University

TBD mathscidoc:1701.332775

Arkiv for Matematik, 30, (1), 297-309, 1990.12
[ Download ] [ 2017-01-08 20:35:38 uploaded by arkivadmin ] [ 78 downloads ] [ 0 comments ] [ Cited by 3 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[19] Boundedness of oscillatory singular integrals on Hardy spaces

Yue Hu Department of Mathematics, Concordia University Yibiao Pan Department of Mathematics and Statistics, University of Pittsburgh

TBD mathscidoc:1701.332776

Arkiv for Matematik, 30, (1), 311-320, 1991.7
[ Download ] [ 2017-01-08 20:35:38 uploaded by arkivadmin ] [ 59 downloads ] [ 0 comments ] [ Cited by 21 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[20] Geometric interpolation between Hilbert spaces

John E. McCarthy Department of Mathematics, Washington University

TBD mathscidoc:1701.332777

Arkiv for Matematik, 30, (1), 321-330, 1991.9
[ Download ] [ 2017-01-08 20:35:38 uploaded by arkivadmin ] [ 204 downloads ] [ 0 comments ] [ Cited by 6 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[21] Boundedness properties of the operators of best approximation by analytic and meromorphic functions

Vladimir V. Peller St. Petersburg Branch Steklov Institute of Mathematics, Russian Academy of Sciences

TBD mathscidoc:1701.332778

Arkiv for Matematik, 30, (1), 331-343, 1990.10
[ Download ] [ 2017-01-08 20:35:38 uploaded by arkivadmin ] [ 190 downloads ] [ 0 comments ] [ Cited by 6 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[22] Square area integral estimates for subharmonic functions in NTA domains

Shiying Zhao Department of Mathematics and Computer Science, University of Missouri-St. Louis

TBD mathscidoc:1701.332779

Arkiv for Matematik, 30, (1), 345-365, 1991.4
[ Download ] [ 2017-01-08 20:35:38 uploaded by arkivadmin ] [ 187 downloads ] [ 0 comments ] [ Cited by 3 ] [ Abstract ] [ Full ]
Please log in for comment!
 
Arkiv for Matematik
Impact Factor 0.744
Available 1949 - 2016
Volumes 56
Issues 111
Articles 1297
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved